Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Multiquadric prewavelets on nonequally spaced knots in one dimension

Author: M. D. Buhmann
Journal: Math. Comp. 64 (1995), 1611-1625
MSC: Primary 42C15
MathSciNet review: 1308448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we identify univariate prewavelets on spaces spanned by translates of multiquadric functions and other radial basis functions with nonequally spaced centers (or "knots"). Although the multiquadric function and its relations are our prime examples, the theory is sufficiently broad to admit prewavelets from other radial basis function spaces as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42C15

Retrieve articles in all journals with MSC: 42C15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society